# SDR ASAA2023012741702

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 941 hours, 260 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE LEFT VALVE LIGHT ON CONTINUOUSLY WHEN WING ANTI ICE SWITCH ON. GROUNDED - YES. PERFORMED TEST OF WAI PER B737-9 AMM 30-11-11-710-801 OPS CHECK NORMAL LEFT WAI VALVE LANYARD VERIFIED CORRECT INSTALLATION.
